The problem of obtaining necessary and sufficient conditions for local existence of non-negative solutions in Lebesgue spaces for semilinear heat equations having monotonically increasing source term f has only recently been resolved (Laister et al. (2016)). There, for the more difficult case of initial data in
@article{AIHPC_2020__37_3_709_0, author = {Laister, R. and Sier\.z\k{e}ga, M.}, title = {Well-posedness of semilinear heat equations in {\protect\emph{L} } \protect\textsuperscript{1}}, journal = {Annales de l'I.H.P. Analyse non lin\'eaire}, pages = {709--725}, publisher = {Elsevier}, volume = {37}, number = {3}, year = {2020}, doi = {10.1016/j.anihpc.2019.12.001}, zbl = {1442.35220}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.anihpc.2019.12.001/} }
TY - JOUR AU - Laister, R. AU - Sierżęga, M. TI - Well-posedness of semilinear heat equations in L 1 JO - Annales de l'I.H.P. Analyse non linéaire PY - 2020 SP - 709 EP - 725 VL - 37 IS - 3 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.anihpc.2019.12.001/ DO - 10.1016/j.anihpc.2019.12.001 LA - en ID - AIHPC_2020__37_3_709_0 ER -
%0 Journal Article %A Laister, R. %A Sierżęga, M. %T Well-posedness of semilinear heat equations in L 1 %J Annales de l'I.H.P. Analyse non linéaire %D 2020 %P 709-725 %V 37 %N 3 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.anihpc.2019.12.001/ %R 10.1016/j.anihpc.2019.12.001 %G en %F AIHPC_2020__37_3_709_0
Laister, R.; Sierżęga, M. Well-posedness of semilinear heat equations in L 1. Annales de l'I.H.P. Analyse non linéaire, Tome 37 (2020) no. 3, pp. 709-725. doi : 10.1016/j.anihpc.2019.12.001. https://www.numdam.org/articles/10.1016/j.anihpc.2019.12.001/
[1] Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations, Trans. Am. Math. Soc., Volume 352 (2000), pp. 285–310 | Zbl
[2] Critère d'existence de solutions positives pour des équations semi-linéaires non monotones, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Volume 2 (1985), pp. 185–212 | DOI | Numdam | MR | Zbl
[3] A nonlinear heat equation with singular initial data, J. Anal. Math., Volume 68 (1996), pp. 277–304 | DOI | Zbl
[4] No local
[5] Grow-up rate of solutions of a semilinear parabolic equation with a critical exponent, Adv. Differ. Equ., Volume 12 (2007), pp. 1–26 | Zbl
[6] Fast blow-up mechanisms for sign-changing solutions of a semilinear parabolic equation with critical nonlinearity, Proc. R. Soc. Lond., Ser. A, Math. Phys. Eng. Sci., Volume 456 (2000), pp. 2957–2982 | Zbl
[7] Existence and nonexistence of solutions for the heat equation with a superlinear source term, J. Math. Pures Appl., Volume 118 (2018), pp. 128–158 | DOI | Zbl
[8] On the blowing up of solutions of the Cauchy problem for
[9] On nonexistence of global solutions of some semilinear parabolic differential equations, Proc. Jpn. Acad., Ser. A, Math. Sci., Volume 49 (1973), pp. 503–505 | DOI | Zbl
[10] On the growth of solutions of quasi-linear parabolic equations, Commun. Pure Appl. Math., Volume 16 (1963), pp. 305–330 | DOI | Zbl
[11] On the growing up problem for semilinear heat equations, J. Math. Soc. Jpn., Volume 29 (1977) no. 3, pp. 407–425 | DOI | Zbl
[12] A complete characterisation of local existence for semilinear parabolic equations in Lebesgue spaces, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Volume 33 (2016) no. 6, pp. 1519–1538 | Numdam | Zbl
[13] A characteristic of local existence for nonlinear fractional heat equations in Lebesgue spaces, Comput. Math. Appl., Volume 73 (2017), pp. 653–665 | Zbl
[14] Nonuniqueness for a critical nonlinear heat equation with any initial data, Nonlinear Anal., Volume 55 (2003), pp. 927–936 | DOI | Zbl
[15] Inequalities Involving Functions and Their Integrals and Derivatives, Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, 1991 | DOI | Zbl
[16] Singular behavior in nonlinear parabolic equations, Trans. Am. Math. Soc., Volume 287 (1985), pp. 657–671 | Zbl
[17] On bounded and unbounded global solutions of a supercritical semilinear heat equation, Math. Ann., Volume 327 (2003), pp. 745–771 | Zbl
[18] Superlinear Parabolic Problems. Blow-up, Global Existence and Steady States, Birkhäuser Advanced Texts, Birkhäuser, Basel, 2019 | Zbl
[19] Supersolutions for a class of semilinear heat equations, Rev. Mat. Complut., Volume 26 (2013), pp. 341–360 | DOI | Zbl
[20] On nonexistence of global solutions for some nonlinear integral equations, Osaka J. Math., Volume 12 (1975), pp. 45–51 | Zbl
[21] Semilinear evolution equations in Banach spaces, J. Funct. Anal., Volume 32 (1979), pp. 277–296 | DOI | Zbl
[22] Local existence and nonexistence for semilinear parabolic equations in
[23] Existence and nonexistence of global solutions for a semilinear heat equation, Isr. J. Math., Volume 38 (1981), pp. 29–40 | DOI | Zbl
- The Hardy parabolic problem with initial data in uniformly local Lebesgue spaces, Journal of Differential Equations, Volume 424 (2025), p. 438 | DOI:10.1016/j.jde.2025.01.009
- Liouville theorems and universal estimates for superlinear parabolic problems without scale invariance, Journal of Differential Equations, Volume 427 (2025), p. 404 | DOI:10.1016/j.jde.2025.01.090
- Subordinators and Generalized Heat Kernels: Random Time Change and Long Time Dynamics, Mathematical Methods in the Applied Sciences, Volume 48 (2025) no. 6, p. 6664 | DOI:10.1002/mma.10705
- Refined behavior and structural universality of the blow-up profile for the semilinear heat equation with non scale invariant nonlinearity, Mathematische Annalen, Volume 391 (2025) no. 3, p. 4509 | DOI:10.1007/s00208-024-03014-4
- Existence and Nonexistence of Solutions to the Hardy Parabolic Equation, Funkcialaj Ekvacioj, Volume 67 (2024) no. 2, p. 149 | DOI:10.1619/fesi.67.149
- Solvability of the Cauchy problem for fractional semilinear parabolic equations in critical and doubly critical cases, Journal of Evolution Equations, Volume 24 (2024) no. 2 | DOI:10.1007/s00028-024-00967-6
- Solvability of superlinear fractional parabolic equations, Journal of Evolution Equations, Volume 23 (2023) no. 1 | DOI:10.1007/s00028-022-00853-z
- Initial traces and solvability for a semilinear heat equation on a half space of ℝ^ℕ, Transactions of the American Mathematical Society, Volume 376 (2023) no. 8, p. 5731 | DOI:10.1090/tran/8922
- Global in time solvability for a semilinear heat equation without the self-similar structure, Partial Differential Equations and Applications, Volume 3 (2022) no. 2 | DOI:10.1007/s42985-022-00158-3
Cité par 9 documents. Sources : Crossref